# SDR UIEA2017071301194

- Difficulty date: July 12, 2017
- Submitted: July 13, 2017
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-31B
- Aircraft serial: 26206
- Aircraft time: 81,773 hours, 19,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 137
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED BOTTOM SIDE BS 137 AND RBL 10.5.  ACCOMPLISHED A REPAIR IAW EO 6753A513, REV O, PART 1.  NO CRACK INDICATIONS NOTED AT THIS TIME IAW NDT M PART 6-51-00-01.
